Dimetapp-Ultraplus-Cough-Cold---Flu-24-capsules---Immune-Support-7-capsules---1-pack

Dimetapp Ultraplus Cough Cold & Flu 24 capsules + Immune Support 7 capsules - 1 pack

Dimetapp Ultra Plus + Immune Support

$13.99

SAVE $2.00 OFF RRP

Description and use

Liquid Fast Relief from, blocked nose dry irritating cough runny nose sore throat body aches & pains and headache. The Dimetapp Daytime capsule provides liquid fast non-drowsy relief from the symptoms of cold and flu such as Headaches; Body Aches & Pains Blocked Nose Dry Irritating coughrunny nose and sore throat. The night time capsules provide Liquid Fast Relief from the major symptoms of cold and flu and also contain an antihistamine to relieve; itchy watery eyes runny nose & sneezing and therefore allows for a good night sleep. Dimetapp Immune Support is formulated to give you a boost of Vitamins and Zinc to support your immunity plus Ginseng and Vitamin B to support energy during recovery from cold and flu symptoms.

Dosage

Dimetapp Ultra Plus Dosage Instructions; Adults and children 12 years and over swallow whole and take orally with water. Day Capsules: Take two orange capsules morning midday and afternoon. Time between each dose; 4-6 hours as necessary. Night capsules; Take Two Green capsules at bedtime. Maximum dosage; 6 Day and 2 Night Capsules in 24 hours. Immune Support Directions for Use; Take one red capsule daily. Maximum 1 in 24 hours.

Active Ingredients

Day Capsule Dimetapp Ultra Plus; Each day capsule contains Paracetamol 300mg; Dextromethorphan Hydrobromide Monohydrate 10mg; Phenylephrine Hydrochloride 5mg. Night Capsule with Antihistamine contains; Paracetamol 300mg; Dextromethorphan Hydrobromide Monohydrate 10mg; Phenylephrine Hydrochloride 5mg Chlorphenamine Maleate 2mg. Each red Dimetapp Immune Support liquid capsule contains: Vitamin A (as Retinol Palmitate) 500 mcg R.E.# Vitamin B1 (Thiamine Nitrate) 1.5 mg Nicotinamide 20 mg Vitamin B2 (Riboflavin) 1.5 mg Vitamin B6 (Pyridoxine Hydrochloride) 2 mg Folic Acid 100 mcg Vitamin E (dl-alpha-Tocopheryl Acetate) 75 mg Vitamin C (Ascorbic Acid) 150 mg Zinc (as Sulfate) 10 mg Panax ginseng (Equiv. to Dry Root 481 mg) 87.5 mg (stand. Equiv. ginsenosides 7 mg) #R.E. = Retinol Equivalents. Contains colourings flavour soyabean antioxidants sulfites and encapsulating aids.

Storage and Disposal

STORE BELOW 25°C Please retain this carton until products have been used up.

Warnings

If symptoms persist for more than a few days are accompanied by fever rash or persistant headache discontinue use and consult a doctor. This could be signs of a serious condition. Paracetsmol can cause severe skin reactions. If a skin reaction such as skin reddening blisters or rash occurs stop use and seek medical assistance right away. Phenylephrine may cause sleeplessness in some people. DO NT USE IN CHILDREN UNDER THE AGE OF 12 YEARS OF AGE.